EconPapers    
Economics at your fingertips  
 

Size corrections for the Wald statistic in structural equation models

Kosuke Oya

Mathematics and Computers in Simulation (MATCOM), 1995, vol. 39, issue 3, 317-322

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475494000777
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:39:y:1995:i:3:p:317-322

DOI: 10.1016/0378-4754(94)00077-7

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:39:y:1995:i:3:p:317-322